# SDR P5CA9700530

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Wing Tip
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION RT WING TIP, UPPER SKIN PANEL IS CORRODED AND DELAMINATED.  FABED AND INSTALLED NEW PANEL PER BOEING SRM 51-30-02.
